Lansoprazole: Anyone else suffer from... - British Heart Fou...

British Heart Foundation
14,303 members9,223 posts

Lansoprazole

mapgo
mapgo
9 Replies

Anyone else suffer from stomach cramps and wind due to lansoprazole ?

9 Replies
oldestnewest
Inamoment

Nothing at all, it's fine, it works. How long have you been taking it for?

Reply
mapgo
mapgo
in reply to Inamoment

Four years

Reply
Inamoment
Inamoment
in reply to mapgo

Not a new user then. There are various zole's, maybe another would suit. Ask your gp

1 like
Reply
Kristin1812
Kristin1812Heart Star
in reply to Inamoment

I agree. Keep trying new ones till one works. I got there at the 4th!

1 like
Reply
Foxtrot07

I've been on them since January and the majority of the time I'm fine. But a few times if I eat something fatty or salty I feel like s..t. I feel sick and go grey in colour and get stomach ache. Only usually lasts for a day, but it whips me out.

Reply
Reykua

No but my daughter did.

She went back to the GP and was prescribed Omeprazole instead and that was that really.

Hope this helps.

1 like
Reply
Ruth8

YES!! I also find that it just stops working after a while and I have to swap over to omeprazole!!

My doctor has given me alverine to take when it’s bad, it’s an antispasmodic and it does work!!

Reply
JonathanH

I am unable to take any of the "azole" PPIs as, ironically, they disagree with my stomach. I did for a period find that I was ok with a reduced dose.

Reply
Rob6868

I just stopped taking them

Reply